DOI QR코드

DOI QR Code

POWER REGULARITY OF ISOMETRIC N-JORDAN OPERATORS

  • Hedayatian, Karim (Department of Mathematics, College of Sciences, Shiraz University) ;
  • Yarmahmoodi, Saeed (Department of Mathematics, Marvdasht University, Islamic Azad University)
  • Received : 2015.08.26
  • Accepted : 2016.03.22
  • Published : 2016.06.25

Abstract

In this paper, we show that for every $N{\in}\mathbb{N}$, isometric N-Jordan operators on Hilbert spaces are power regular. Moreover, the only normaloid or 2-isometric, N-Jordan operators are isometries.

Keywords

Power regularity;isometric N-Jordan operator;nilpotent;normaloid

Acknowledgement

Supported by : Mavdasht University of Islamic Azad University

References

  1. A. Atzmon, Power regular operators, Trans. Amer. Math. Soc., 347(1995), 3101-3109 . https://doi.org/10.1090/S0002-9947-1995-1264802-7
  2. T. Bermudes, A. Martionon, V. Muller, J. A. Noda, Perturbation of m-isometries by nilpotent operators, Abstract and Applied Analysis, 2014; Article ID 745479, 6 pages.
  3. T. Bermudes, A. Martionon, J. A. Noda, An isometry plus a nilpotent is an m-isometry. Applications, J. Math. Anal. Appl., 407(2013), 505-512. https://doi.org/10.1016/j.jmaa.2013.05.043
  4. G. Gu and M. Stankus, Some results on higher order isometries and symmetries: products and sums with a nilpotent operator, Linear Algebra Appl. 469(2015), 500-509. https://doi.org/10.1016/j.laa.2014.09.044
  5. C. S. Kubrusly, B. P. Duggal, A note on k-paranormal operators, Operators and Matrices 4(2010), 213-223.
  6. T. Le, Algebraic properties of operators roots of polynomials, J. Math. Anal. Appl. 421(2015) 1238-1246. https://doi.org/10.1016/j.jmaa.2014.07.074
  7. S. Yarmahmoodi, K. Hedayatian, B. Yousefi, Supercyclicity and hypercyclicity of an isometry plus a nilpotent, Abstract and Applied Analysis, 2011; Article ID 686832, 11 pages.